jump to search box

The Journal of mathematical behavior / the Madison Project.

Availability

Online

At the Library

Other libraries

Language:
English.
Beginning date:
1980
Imprint:
[Champaign, Ill. : Study Group for Mathematical Behavior, Inc. 1980?-
Format:
  • Journal/Periodical
  • v. ; 23 cm.
Vol/date range:
Vol. 3, no. 1 (autumn 1980)-
Note:
Title from cover. 1985- published and issued by Ablex Publishing Corporation.
Citation:
Psychological abstracts 0033-2887 1980-
Note:
Some issues also available on the Internet to registered users.
Note:
Available online to Stanford-affiliated users.
Contributor:
Study Group for Mathematical Behavior.
Madison Project (U.S.)
Continues:
Journal of children's mathematical behavior (0160-0133)
Subjects:
ISSN:
0732-3123
Key Title:
The Journal of mathematical behavior

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top